Volume 54, Number 3
Previous Issue Next Issue

Chenglong Fang & Jiang Zhou

10.4208/jms.v54n3.21.01

J. Math. Study, 54 (2021), pp. 227-249.

Preview Purchase PDF 322 4511 Abstract

Xiaona Liu, Xiangyun Xie & Yu Liu

10.4208/jms.v54n3.21.02

J. Math. Study, 54 (2021), pp. 250-261.

Preview Purchase PDF 254 4288 Abstract

Long Huang & Dachun Yang

10.4208/jms.v54n3.21.03

J. Math. Study, 54 (2021), pp. 262-336.

Preview Purchase PDF 364 4751 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard